Alert archive / Texas / Wind Advisories in 2007

Wind Advisory 6, NWS Corpus Christi, TX

October 21, 200715 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Oct 21, 2007, 3:29 PM CDT for 15 counties in Texas. It took effect at Oct 22, 2007, 4:08 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2007, 3:29 PM CDT (20:29 UTC)
In effect from
Oct 22, 2007, 4:08 AM CDT
Expired
Oct 22, 2007, 7:40 PM CDT
In force
16 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-514 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KCRP 212029
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
329 PM CDT SUN OCT 21 2007

TXZ231>234-239>247-221200-
/O.NEW.KCRP.WI.Y.0006.071022T1500Z-071022T2200Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
SKIDMORE...GOLIAD...VICTORIA...LAREDO...RIO BRAVO...FREER...
BENAVIDES...SAN DIEGO...ALICE...PREMONT...KINGSVILLE...
CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...
PORT LAVACA...PORT OCONNOR...SEADRIFT
329 PM CDT SUN OCT 21 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CDT MONDAY. 

A STRONG COLD FRONT WILL SWEEP THROUGH THE COASTAL BEND BETWEEN 8
AM AND 11 AM MONDAY MORNING. WINDS WILL SHIFT TO THE NORTH TO
NORTHWEST ABRUPTLY BEHIND THIS FRONT INCREASING TO 25 TO 35 MPH
WITH GUSTS AROUND 40 MPH POSSIBLE. THESE STRONG WINDS WILL RELAX
SLOWLY IN THE LATE AFTERNOON AND EVENING HOURS.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION ON MONDAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT
AT TIMES. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS
THAT COULD BE BLOWN AROUND BY THE STRONG WINDS.

$$

MJG
3 follow-up statements
000 
WWUS74 KCRP 220908
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
408 AM CDT MON OCT 22 2007

TXZ229-230-221715-
/O.EXB.KCRP.WI.Y.0006.071022T1000Z-071022T2200Z/
LA SALLE-MCMULLEN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN
408 AM CDT MON OCT 22 2007

...WIND ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. 

A STRONG COLD FRONT WILL SWEEP THROUGH SOUTH TEXAS THIS MORNING.
THE FRONT WILL MOVE THROUGH THE NORTHERN PORTIONS OF THE COASTAL
BEND AND RIO GRANDE PLAINS BETWEEN 5 AM AND 7 AM. WINDS WILL SHIFT TO THE
NORTH TO NORTHWEST ABRUPTLY BEHIND THIS FRONT...AND INCREASE TO 25
TO 35 MPH. WIND GUSTS BETWEEN 40 AND 50 MPH ARE POSSIBLE SHORTLY
AFTER THE FRONTAL PASSAGE. THESE STRONG WINDS WILL RELAX SLOWLY IN
THE LATE AFTERNOON AND EVENING HOURS.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES.
SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD
BE BLOWN AROUND BY THE STRONG WINDS.

$$

TXZ231>234-239>247-221715-
/O.EXT.KCRP.WI.Y.0006.071022T1000Z-071022T2200Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
SKIDMORE...GOLIAD...VICTORIA...LAREDO...RIO BRAVO...FREER...
BENAVIDES...SAN DIEGO...ALICE...PREMONT...KINGSVILLE...
CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...
PORT LAVACA...PORT OCONNOR...SEADRIFT
408 AM CDT MON OCT 22 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. 

A STRONG COLD FRONT WILL SWEEP THROUGH SOUTH TEXAS THIS MORNING.
THE FRONT WILL MOVE THROUGH THE NORTHERN PORTIONS OF THE COASTAL
BEND AND SOUTHERN RIO GRANDE PLAINS BETWEEN 6 AM AND 8 AM...THEN
THROUGH THE REMAINDER OF THE AREA AFTER 8 AM. WINDS WILL SHIFT TO
THE NORTH TO NORTHWEST ABRUPTLY BEHIND THIS FRONT INCREASING TO 25
TO 35 MPH. WIND GUSTS AROUND 50 MPH ARE POSSIBLE SHORTLY AFTER THE
FRONTAL PASSAGE...ESPECIALLY NEAR THE COAST AND ALSO ALONG THE RIO
GRANDE IN AND NEAR LAREDO. THESE STRONG WINDS WILL RELAX SLOWLY
IN THE LATE AFTERNOON AND EVENING HOURS.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION ON MONDAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT
TIMES. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS
THAT COULD BE BLOWN AROUND BY THE STRONG WINDS.

$$

GW
000 
WWUS74 KCRP 221845
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
145 PM CDT MON OCT 22 2007

TXZ242>247-230200-
/O.EXT.KCRP.WI.Y.0006.000000T0000Z-071023T0200Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
145 PM CDT MON OCT 22 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE WIND ADVISORY HAS BEEN EXTENDED THROUGH 900 PM ACROSS THE
COASTAL COUNTIES OF SOUTH TEXAS. STRONG NORTHWEST WINDS BETWEEN 25
AND 35 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE THIS
EVENING...ESPECIALLY ALONG THE IMMEDIATE COAST.  

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES.
DRIVING OVER BRIDGES AND PASSES SUCH AS THE JFK CAUSEWAY OR THE
HARBOR BRIDGE MAY BE HAZARDOUS AT TIMES.  

$$

TXZ229>234-239>241-222200-
/O.CON.KCRP.WI.Y.0006.000000T0000Z-071022T2200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT
145 PM CDT MON OCT 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

STRONG NORTHWEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO 40 MPH
WILL SLOWLY DIMINISH BY 500 PM THIS EVENING ACROSS INTERIOR
PORTIONS OF SOUTH TEXAS. MOTORISTS SHOULD EXERCISE CAUTION
ESPECIALLY WHEN TRAVELING ACROSS BRIDGES AND OVERPASSES.  

$$

MB
000 
WWUS74 KCRP 230040
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
740 PM CDT MON OCT 22 2007

TXZ242>247-230145-
/O.CAN.KCRP.WI.Y.0006.000000T0000Z-071023T0200Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
740 PM CDT MON OCT 22 2007

...WIND ADVISORY IS CANCELLED...

WITH SUNSET WINDS HAVE DECREASED SIGNIFICANTLY ACROSS THE COASTAL
BEND THIS EVENING AND THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI
HAS CANCELLED THE WIND ADVISORY.

$$

MJG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Oct 21, 3:17 PM CDT, 12 minutes earlier.

Area forecast discussion, Oct 21, 3:17 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
317 PM CDT SUN OCT 21 2007

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...DEVELOPING LLJ INTO
VIGOROUS UPR LOW DEEPENING ACROSS THE ROCKIES WILL PROVIDE
SIGNIFICANT MOISTURE INCREASE ACROSS S TX THROUGH MON MORNING. IN
FACT GOES SOUNDER AND PRESENCE OF SHOWERS OFF THE DEEP SOUTH TEXAS
COAST SUGGEST THE MOST AGGRESSIVE MODELS WRT MOISTURE RETURN WILL
VERIFY MON MORNING. NO CHANGES TO TIMING OF VERY STRONG LATE OCT
FRONT WHICH WILL ARRIVE AROUND 12Z IN NWRN AREAS...SWEEPING TO THE
COAST BY AROUND 15Z. WILL SHOW ISOLD POPS OVERNIGHT ACROSS MOST
AREAS AS MOISTURE STREAMS NORTH AND SCT POPS IN NWRN ZONES CLOSEST
TO THE FRONT. BASED ON STRONG MOISTURE CONVERGENCE...GOOD MOISTURE
OVERNIGHT AND LARGE SCALE LIFT ASSOC W/ THE LOW LEANED STRONGLY
TOWARD HIGH MAV POPS ON MON. STRONG ELEVATED CONVERGENCE/MOISTURE
AND INCREASING UPR DYNAMICS SUGGEST RAIN AND EVEN EMBEDDED
ELEVATED TSTMS BEHIND THE FRONT EVEN INTO THE AFTN HOURS. VERY
STRONG CAA WILL MEAN TEMPS WILL LIKELY FALL BEHIND THE FRONT AND
HOLD STEADY IN THE UPR 50S TO LOW 60S AS SUGGESTED BY RAW NAM AND
GFS MODEL TEMPS. THIS MEANS HIGHS DEPICTED ARE EXPECTED TO VERIFY
BETWEEN 12Z AND 16Z BEFORE FROPA. VERY STRONG PRESSURE RISES AND
40+KT H925-H85 WINDS ALSO SUGGEST STRONG WINDS AND WILL ISSUE WIND
ADVISORY FOR ALL BUT FAR NWRN ZONES. SKIES SHOULD CLEAR IN THE
EVENING LEADING TO A COLD TEMPS WITH LOWS IN THE MID-UPR 40S MOST
PLACES AND 50S IMMEDIATE COAST.

&&

.AVIATION...SHOULD BE VFR ACROSS THE REGION THROUGH LATE TONIGHT
IN ADVANCE OF STRONG LOW PRESSURE SYSTEM TO THE NORTH...BUT EXPECT
MVFR CONDITIONS TO DEVELOP W/ LIGHT MIST AND STRATUS WELL AFTER
MIDNIGHT. WIDESPREAD MVFR CONDITIONS EXPECTED ALONG AND BEHIND
FRONT ON MON W/ LOTS TO TSTMS IN THE AREA...INCLUDING ELEVATED
TSTMS BEHIND THE FRONT. WINDS WILL BE STRONG ON MON W/ AWW
CRITERIA LIKELY MET IN KCRP.

&&

.MARINE...BELIEVE PGRAD AND MIXING OF A 25-35 KT LLJ WILL LEAD TO
SCA CONDITIONS OVER THE NEARSHORE WATERS OVERNIGHT (ESP AFTER
SEEING 4 HOURS OF 20 KT WINDS AT PTAT2 LAST NIGHT). VERY STRONG
PGRAD AND STRONG MIXING DUE TO VERY COLD AIRMASS MVG OVER WATER W/
SSTS IN THE 80S STILL WILL LIKELY LEAD TO GALE CONDITIONS OVER THE
OPEN GULF ZONES AND WILL INTRODUCE GALE WARNINGS THIS PACKAGE FOR
MON FOR ALL BUT BAY ZONES. GUSTS OF 35 TO 40 KNOTS ARE LIKELY IN
THE BAYS THOUGH MAKING DANGEROUS CONDITIONS FOR SMALL CRAFT THERE
AS WELL. GUSTS AS HIGH AS 40 TO 45 KNOTS EXPECTED OFFSHORE.

&&

.LONG-TERM (TUESDAY THROUGH SUNDAY)...UNLIKE THE PAST COUPLE OF
DAYS, THE MEDIUM RANGE OPERATIONAL MODELS ARE SHOWING A HIGH LEVEL
OF INCONSISTENCY AT THE BEGINNING OF THE PERIOD, WHICH EASILY
CONTINUES THROUGH DAY 8. EARLY ON, THE MODELS ARE HAVING A DIFFICULT
TIME TRYING TO DECIDE WHAT TO DO WITH THE VIGOROUS UPPER TROUGH AS
IT TRANSITIONS EASTWARD ACROSS TEXAS. ON TUESDAY, THE MODELS DEPICT
A CLOSED UPPER LOW ANYWHERE FROM NORTH CENTRAL TEXAS/SOUTHWEST OK TO
THE LOWER MISSISSIPPI VALLEY. THE ONLY THING THAT CAN BE CERTAIN IS
THAT SOUTH TEXAS WILL BE DRY AND TEMPERATURES WILL BE BELOW NORMAL
DUE TO COLD AIR ADVECTION BEHIND MONDAYS FRONTAL PASSAGE. DESPITE
THE WIDE VARIETY OF SOLUTIONS, IT APPEARS THAT CYCLONIC ENERGY WILL
CONTINUE TO PUSH FARTHER AWAY FROM TEXAS THROUGH THE END OF NEXT
WEEK AS A BROAD AREA OF HIGH PRESSURE BUILDS INTO NORTHWEST MEXICO
AND WEST TEXAS. NO PRECIP IS EXPECTED THROUGH THE ENTIRE PERIOD WITH
TEMPERATURES RECOVERING TOWARD AND REMAINING NEAR SEASONAL NORMALS
FRIDAY THROUGH SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    70  77  49  77  52  /  20  80  10   0   0
VICTORIA          64  70  47  74  48  /  20  80  10   0   0
LAREDO            62  72  50  82  51  /  20  50  10   0   0
ALICE             69  72  48  77  49  /  20  80  10   0   0
ROCKPORT          74  77  52  75  54  /  20  80  10   0   0
COTULLA           56  68  43  78  48  /  40  50  10   0   0
KINGSVILLE        71  78  48  77  50  /  20  80  10   0   0
NAVY CORPUS       76  81  55  76  58  /  20  80  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 10 AM TO 5 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
     PATRICIO...VICTORIA...WEBB.

GM...GALE WARNING FROM 1 PM MONDAY TO 4 AM CDT TUESDAY FOR THE
     FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60
     NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60
     NM.

     SMALL CRAFT ADVISORY FROM 9 AM MONDAY TO 5 AM CDT TUESDAY FOR
     THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
     PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     OCONNOR.

     SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM CDT MONDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM.

     GALE WARNING FROM 11 AM TO 7 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
     NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM.

&&

MJG...SHORT TERM
JR/19...LONG TERM
Hazardous weather outlook, Oct 21, 5:55 AM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
555 AM CDT SUN OCT 21 2007

TXZ229>234-239>247-221100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
555 AM CDT SUN OCT 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT AS A STRONG COLD
FRONT APPROACHES SOUTH TEXAS. NO ORGANIZED SEVERE WEATHER IS
ANTICIPATED...ALTHOUGH A FEW STORMS COULD RESULT IN WIND GUSTS OF
40 MPH OR MORE MAINLY WITH THE STRONG COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT IS EXPECTED MONDAY MORNING. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND JUST
BEHIND THE FRONT ON MONDAY. STRONG NORTHERLY WINDS WILL ALSO
DEVELOP BEHIND THE FRONT ON MONDAY. WINDS COULD GUST UP TO 45 MPH
ACROSS THE COASTAL BEND.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-221100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
555 AM CDT SUN OCT 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL PUSH THROUGH THE WATERS MONDAY
MORNING...WITH SHOWERS AND THUNDERSTORMS LIKELY NEAR AND ALONG THE
FRONT. WINDS WILL SHIFT RAPIDLY FROM SOUTH TO NORTH WITH THE
FRONTAL PASSAGE. STRONG SMALL CRAFT ADVISORY CONDITIONS WILL ALSO
OCCUR ACROSS THE BAYS AND GULF WATERS WITH GUSTS EXCEEDING GALE
FORCE. THE WINDS WILL SLOWLY DIMINISH MONDAY NIGHT AND TUESDAY. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/JR

Nearby

Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.